# SDR USAA2014F00020

- Difficulty date: October 22, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 75,423 hours, 34,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Director
- Part number: Z010H0003113
- Part serial: 010H00000110
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 71,071 hours, 31,234 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN SIGNS AND EMERGENCY LIGHTS FLASHING NO CHIMES OR CALLS ARE WORKING AND PA INOPERATIVE. TRIED CIDS RESET BUT UNSSUCESSFUL. REMOVED CIDS 2 DIRECTOR AND INSTALLED IN CIDS 1 POSITION AND INSTALLED NEW CIDS DIRECTOR IN POSITION NR 2.
